# SDR AALA2018091439023

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N146AA
- Make and model: Airbus A321-231
- Aircraft serial: 6761
- Aircraft time: 9,787 hours, 3,705 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE L2 DOOR BOTTLE SHOWED A RED INDICATION FOR PRESSURE.  MAINTENANCE INSPECTED L2 DOOR BOTTLE AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
